This question is in reference to my mother who is 61 years old. She is suffering from Parkinsons for four years. Since last year she is facing a problem of dyskinesia after taking Sinemet.
She tends to stay in bed. After some treatment she can move her left arm. She cannot go to washroom or even take her hand till chest.
I live in Pakistan. She take 6 times dose and cannot even sallow the food and the medicines.
I am so sorry to hear about the challenges your mother is currently facing. Dyskinesia is usually related to taking too much medication. I would strongly recommend that your mother ask another doctor for a second opinion.
It sounds to me like her medications need to be adjusted in one way or another. If she can not even swallow the medications, her body is giving her a strong message that something needs to be changed. Perhaps she needs to change medications in consultation with her doctor. Perhaps she needs to reduce the dosage of the medications she is taking now, again with the close supervision of her doctor. Perhaps she needs to begin looking at therapies other than medications. Some people simply cannot tolerate medications in any form.Â Her body is telling her that an adjustment needs to be made.
Know that there are also many therapies in addition to medications that can provide significant relief from the symptoms of Parkinson’s. The more often she can get out of bed and move her body in any manner possible, the better she will feel. Any exercise at this point will likely prove to be beneficial.
Robert Rodgers, Ph.D.
Road to Recovery from Parkinsons Disease
Pioneers of Recovery
Five Steps to Recovery
Dehydration Therapy: Aquas
Parkinsons Recovery Membership
Parkinsons Recovery Chat Room
Eye Drops for Cataracts
Parkinson’s Disease News